# SDR ASOA201000783

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,251 hours, 13,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EXIT IDENTIFIER AT PP1 DOOR HAS CRACKED LENS.  REMOVED AND REPLACED MAIN CABIN EXIT INTERFACE LENS AT PP1 DOOR IAW AMM 33-51-05.
